I took my last Prednisone on Saturday morning. Sunday I woke up around 4 am, as usual. But today – 5:22 am! Hooray! I know that’s not a huge difference, but to me that extra hour plus is the world.
Okay, I feel crappy. I always get awful withdrawl when I go off Prednisone. The shakes and that general fainty feeling is the worst. But the fact that I slept nearly 8 hours is so, so nice. I hope that continues!
Other than the shakiness (and crazy hunger – even my pregnant sister couldn’t believe how much I eat!) I feel really good. I feel like now that I’m off the Prednisone I can finally return back to a somewhat normal life. Maybe?
So, regarding the awful headache I had last week, both my sister and my friend Wendi think it was a migraine and suggested taking Exedrin. I spoke with Dr. Max on Friday about the headache – which he also thought was a migraine. He said that every medication in the world lists headaches as a side effect. He said if it continues, it might be a big problem, and I need to call him. But that it may have been just a coincidence, that it’s not related to the Humira. He echoed that I should take Exedrin if it happens again. Hell next time I’ll just talk to my sister and Wendi!